Cialis had the same affect on his as viagra did. He does have gut fat and doesnt excersise at all. however he isnt overweight. My biggest issue outside of the low T is the lack of feeling. When we try to have intercourse minutes in or even before we start he cannot feel his penis at all. He has back issues and have been told that could be a cause. But some days his back wont be an issue at all and it still happens. The lack of sensitivity has his regular physician stumped. Any ideas on what this could be? Also at nohard-- i will definately look up the herbs.View Thread
I am 29 and my husband is 36. I have a big appetite for sex and when we met everything was great in that aspect. after the first year of our marriage it went downhill fast. We took him to the doctor and he was diagnosed with low T and ED. They gave him medication to help fix this... but after weeks of using the T we have noticed no difference and the cialis and viagra work but then cause horrible headaches. He has given up trying and although i fully understand how frustrating it must be for him nothing is ever gonna get better unless he tries. Every time i discuss this with him and how important it is to our marriage and to me he gets defensive and shuts down or says he will try and then doesnt. Its playing with my self esteem alot seeing as im 30 lbs over the weight when i first met. I need help from anyone that can tell me the best approach to talking to him that he will listen or a medication that doesnt have the side effects viagra and cialis tend to give. We are COMPLETELY night and day from when we were first together and I just want my husband back. I want his self esteem and his confidence back. Its going to end up severely hurting our marriageView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.